# SDR UHLA003185

- Difficulty date: February 28, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPCGPL
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - DURING NIGHT MAINTENANCE CHECK, TWO FORWARD EMERGENCY AISLE LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED TWO FORWARD EMERGENCY LIGHT BULBS IAW DMM 33-51-00.  OPS CHECK GOOD.  (M)
